# SDR AALA202311203714

- Difficulty date: November 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 62,879 hours, 31,892 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE LAVATORY A DOOR IS DIFFICULT TO OPEN BOTH ON THE GROUND AND IN THE AIR. TIGHTENED THE LAVATORY A DOOR HINGE ATTACHMENT SCREWS.
